# SDR AALA20000861

- Difficulty date: May 23, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- Aircraft time: 32,964 hours, 13,073 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TRACK ''E'' IS CORRODED BETWEEN FRAMES 71-72.  BLENDED OUT CORROSION PER SRM 51-7440-2 TO .017 INCH.  ALODINED, PRIMED AND PAINTED BLENDED AREA PER 51-21-00 AND PER ESO 30595 DATED 5-18-00.  (X)
